Alert archive / New York / Flood Watches in 2011
Flood Watch 8, NWS Albany, NY
NWS Albany, NY issued this flood watch at Apr 20, 2011, 4:52 AM EDT for 5 counties in New York. It took effect at Apr 21, 2011, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 4:52 AM EDT (08:52 UTC)
- In effect from
- Apr 21, 2011, 6:00 AM EDT
- Expired
- Apr 20, 2011, 5:01 AM EDT
- In force
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 93 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flood watch went out at Apr 20, 4:09 AM EDT, 43 minutes earlier.
Area forecast discussion, Apr 20, 4:09 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 409 AM EDT WED APR 20 2011 .SYNOPSIS... OUR REGION WILL BE THE BATTLE GROUND BETWEEN WARM SPRING WEATHER AND LATE WINTERS LAST LINGERING VESTIGES. A SERIES OF STORMS AND FRONTS WILL PASS THROUGH THE REGION IN THE NEXT WEEK WITH WIDELY FLUCTUATING TEMPERATURES AND BOUTS OF SHOWERS. A STORM WILL LIFT THROUGH THE EASTERN GREAT LAKES INTO THE SAINT LAWRENCE VALLEY TODAY. A UPPER LEVEL WEATHER DISTURBANCE WILL DRIFT ACROSS THE REGION THURSDAY...WHILE SURFACE HIGH PRESSURE BUILDS FROM THE MIDWEST INTO THE NORTHEAST THURSDAY INTO FRIDAY NIGHT. LATE FRIDAY INTO SATURDAY ANOTHER STORM WILL MOVE FROM THE GREAT LAKES INTO QUEBEC. IT WILL DRAG A COLD FRONT THROUGH THE REGION IN ITS WAKE. THE COLD FRONT WILL STALL TO OUR SOUTH AND RETURN NORTH MONDAY AS A WARM FRONT. && .NEAR TERM /THROUGH TONIGHT/... WIDESPREAD CONVECTION OCCURRING ACROSS WESTERN NY EARLY THIS AM ALONG THE WARM FRONTAL BOUNDARY. IT APPEARS THE AREA THAT WILL MOST BE AFFECTED BY THIS ACTIVITY WILL BE OUR THREE NORTHERN ZONES...HAMILTON CO AND THE NORTHERN PORTIONS OF HERKIMER AND WARREN COS. THEREFORE WE HAVE GONE TO CATEGORICAL POPS W/THUNDER FOR THESE ZONES. FARTHER SOUTH POPS DIMINISH WITH ONLY A CHANCE FOR THUNDER. AT THIS TIME...DON/T FEEL ANY ENHANCED WORDING IS WARRANTED. COMBO RCM AND LIGHTING PLOT SUGGESTS CONVECTION WITH THE WARM FRONT WILL SLOWLY LIFT NORTHWARD LEAVING THE REGION IN THE WARM SECTOR MUCH OF THE DAY WITH LOW CLOUDS ALONG WITH SOME RAIN...WITH PERHAPS SOME PARTIAL CLEARING SOUTH DURING THE EARLY AFTERNOON...THEN SCT SHOWERS WITH A CHC OF THUNDER AS THE COLD FRONT MOVES THROUGH THIS AFTERNOON. A LOT WILL DEPEND ON HOW MUCH...IF ANY...SUNSHINE...THE REGION GETS DURING THE EARLY AFTERNOON. MODEL SOUNDINGS INDICATE LOWEST LEVELS ARE ESSENTIALLY SATURATED...WHICH SUGGESTS PRETTY MUCH OF A SOLID CLOUD DECK...WITH LITTLE OR NO SUNSHINE. PRECIPITABLE WATER ON BOTH NAM AND GFS MODEL SOUNDINGS FOR THE MID HUDSON REGION ARE AROUND 1.2 INCHES THIS AFTERNOON. EXPECTING LOWS THIS MORNING WERE OCCURRING BETWEEN 04Z AND 07Z WITH TEMPS RISING AFTER THAT. EXPECT THE THREAT OF ANY SNOW SHOULD PRETTY MUCH BE OVER WITH BY 08Z AS THE WARM AIR STREAMS IN AND WINDS SHOULD BE STRONG ENOUGH TO MIX DOWN TO THE SURFACE AS THE SHOWERS MOVE IN. FOR HIGH TEMPS TODAY USED A 50/50 BLEND OF THE MAV/MOS AND MET/MOS WITH SOME SMOOTHING ESPECIALLY TO THE NORTH. HIGHS SHOULD RANGE FROM AROUND 50 OVER THE ADIRONDACKS TO THE MID 60S IN THE HUDSON VALLEY. WINDS AHEAD OF THE FRONT WILL GENERALLY BE SOUTHERLY 8 TO 15 MPH WITH SOME HIGHER GUSTS ACROSS EXPOSED AREAS. THEY WILL ABRUPTLY SHIFT TO THE WEST WITH THE FRONTAL PASSAGE EARLY THIS EVENING WITH SPEEDS OF 15 TO 25 MPH AND GUSTS TO 35 IN A FEW SPOTS. WE HAVE CATEGORICAL POPS NORTH THIS MORNING WITH THE AREA OF SHOWERS/TSTMS...DIMINISHING TO CHANCE OVER MOST OF THE REGION SOUTH OF THE MOHAWK VALLEY. FOLLOWING THE FRONT...HAVE CHANCE POPS NORTH AND WEST...WITH DRY WEATHER OVER MOST OF THE HUDSON VALLEY. WITH RESPECT TO POTENTIAL HYDRO ISSUES...LOOKING FOR THE MOST PRECIP TO THE NORTH AND WITH CONVECTION COULD GET AMOUNTS OF OVER AN INCH IN SOME SPOTS...BUT AS TYPICAL WITH CONVECTION... PRECIP AMOUNTS ARE LIKELY TO BE SPOTTY. DEPENDING ON HOW WIDE- SPREAD HEAVY PRECIP IS...COULD END UP WITH FLOODING ON SOME OF THE RIVERS...PARTICULARLY THE SACANDAGA ABOVE THE GREAT SACANDAGA LAKE...AND POSSIBLY ENOUGH OF A RUNOFF INTO HINCKLEY RESERVOIR TO BRING IT BACK TO FLOOD. WE COULD ALSO SEE A SIGNIFICANT INFLOW TO LAKE DELTA...WHICH IS ALSO FULL AND SPILLING OVER. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... THIS PERIOD BEGINS WITH GOOD AGREEMENT BETWEEN THE OOUTC /GEM/GFS/NAM/ECMWF AND ENDS WITH SOME TIMING DIFFERENCES FRIDAY NIGHT INTO SATURDAY. CUTTING OFF 500HPA LOW MOVES NE THOROUGH THE SAINT LAWRENCE VALLEY THURSDAY WITH SHARP 500HPA TROF PASSING ACROSS REGION. MORNING SUN WILL GIVE WAY QUICKLY TO STRATU CU AND CU...AND DIURNALLY DRIVEN SHRA WITH STEEPENING LAPSE RATE THURSDAY. WITH SURFACE HIGH BUILDING EAST FROM GRTLKS AND SFC LOW IN GULF OF MAINE...AND DEEP MIXING WILL TURN WINDY IN CAA. WINDS AND CLOUDS WILL QUICKLY DIMINISH LATE THURSDAY AFTN AS CENTER OF SFC HIGH MOVES INTO NY. UNDER CLEAR SKIES IN COLD AIR MASS TEMPS WILL PLUNGE TO WINTER LIKE LEVELS WITH TEENS ADIRONDACKS TO 20S SOUTH. WITH SFC HIGH SITTING OVER RGN FRI SHOULD BE A BRIGHT SUNNY DAY AND TEMPS WILL REBOUND TO NORMAL HIGHS IN 50S TO NR 60. FRIDAY NIGHT THE MODEL SUITE BEGINS TO DIVERGE. GENERAL THEME HAS A SFC LOW WITH A PROGRESSIVE 500HPA TROF LIFTING FM THE UPPER GRTLKS INTO WEST QUEBEC...CONSIDERABLY TO THE NW OF TODAY'S STORM. IT DRAGS AN OCCLUDED FRONT THROUGH THE REGION SATURDAY...FOLLOWED BY A CDFNT WHICH STALLS SOUTH OF OUR REGION ACROSS KY/VA/SNJ OR PA/NJ (ECMWF) SUNDAY. THE GFS/GEM/ECMWF BRING THE CLOUDS WITH THIS SYSTEM INTO REGION FRI NT AND THREAT OF -SHRA OVERNIGHT,...WHILE THE NAM HOLDS OFF PCPN TILL SAT. HWVR THE MOST RECENT SREFS 21UTC HAVE HALF THE MEMBERS IN LINE WITH REST OF MODELS. SO WILL BRING CLOUDS IN FRI NT AND THREAT OF -SHRA OVERNIGHT. ALL MODELS HAVE HIGH THREAT OF -SHRA SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... REGION IN FAST WSW 500HPA FLOW AT BEGINNING OF PERIOD...WITH LARGE 500HPA RIDGE BUILDING OFFSHORE BY END OF PERIOD. WHILE GFS AND OOUTC ECMWF ARE SIMILAR ALOFT...AT THE SURFACE THE ECMWF BRINGS THE SFC CDFNT SOUTH THROUGH REGION SATURDAY NIGHT STALLING IT NR MASON/DIXON LINE SUNDAY. THE GFS TAKES IT FARTHER SOUTH TO VA/NC. THEY BOTH BRING IT BACK N AS A WMFNT MONDAY...SWINGING BACK NORTH THROUGH REGION MONDAY NIGHT AND PLACING US IN POTENT WARM SECTOR FOR TUESDAY. THE GFS IS STRONGER IN RESURGENCE OF WMFNT N ON MONDAY NIGHT...WHILE ECMWF SUGGESTS A LONG LINGERING SHOWER THREAT THROUGH THE PERIOD. MAIN DIFFERENCES CENTER ON EASTER SUNDAY AND MONDAY, THE GFS SOLUTION WOULD BUILD HIGH PRESSURE INTO RGN SUNDAY AND KEEPS BULK OF CLOUDS AND PCPN SOUTH OF RGN SUNDAY WITH THREAT RETURNING SUNDAY NIGHT. HWVR THE GEFS ENSEMBLE HAS ABOUT HALF ITS MEMBERS KEEPING PCPN THREAT GOING EASTER. THE ECMWF KEEPS RGN IN CLOUDS AND SHRA THREAT THE ENTIRE TIME RIGHT THROUGH EVEN OUR GETTING INTO THE WARM SECTOR TUESDAY. THE GEM SUGGESTS SHRA EASTER...BUT A DRYING OUT PERIOD MONDAY...AND AGREES WITH OTHERS HAVING WMFNT REBOUND N QUICKLY MONDAY NIGHT. CURRENT FCST LEANS TWRD GFS SOLUTION WHILE MOST ADJOINING OFFICES ARE EITHER BLENDING OR LEANING TWRD ECMWF. GEM IS THE SPLIT THE DIFFERENCE MODEL. BUT WILL BE UNSETTLED PERIOD WITH THREAT OF SHRA VARYING OVER TIME. EFP WILL START WITH GMOS..AND BLEND TIMING FROM ECMWF AND GEM. THIS IS A LOW TO MODERATE CONFIDENCE EFP. BUT MOST OF THE PERIOD THROUGH MONDAY LOOKS TO FEATURE CLOUDS AND A THREAT OF SHRA. TEMPS DURING THIS PERIOD WILL BOUNCE AROUND A BIT FROM NEAR TO SLIGHTLY BLO NORMALS...TO MUCH ABOVE NORMAL TUESDAY. ALSO WHILE USING GMOS...ON SEVERAL OF THE NIGHTS NON-DIURNAL TEMPS OCCUR OR GMOS 12 HOUR MINS ARE PVS 12 OR 24 HOUR MINS...SO MINS WERE DERIVED FM 3 HOURLY TEMPS ON SVRL NIGHTS. QPF COULD BE QUITE SUBSTANTIAL IN THIS PERIOD DEPENDING ON FRONTAL PLACEMENT. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... AN INTENSE SURFACE LOW WAS OVER LOWER MICHIGAN LATE TUESDAY NIGHT. A WARM FRONT WITH WIDESPREAD CONVECTION EXTENDED EAST ALONG EASTERN LAKE ERIE AND THE NIAGARA FRONTIER OF NEW YORK. AS THE LOW CONTINUES TO MOVE NORTHEAST INTO SOUTHERN CANADA THE WARM FRONT WILL SURGE EAST TOWARD THE REGION DURING THE PREDAWN HOURS. THE REGION MAY GET INTO THE WARM SECTOR THIS AFTERNOON...BEFORE A COLD FRONT MOVES THROUGH LATER IN THE DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. FLIGHT CONDITIONS ACROSS THE REGION WERE QUITE VARIABLE LATE TUESDAY NIGHT. NORTH AND EAST OF THE FRONTAL ACTIVITY...ACROSS THE ADIRONDACKS...CIGS AND VISBY WERE VFR. FARTHER SOUTH... FROM THE MOHAWK VALLEY AND THE CAPITAL DISTRICT SOUTH...THERE WERE WIDESPREAD IFR CIGS IN LOW STRATUS. SOUTHWEST...IN THE WARM SECTOR...VISBY WAS IFR/LIFR OVER MUCH OF CENTRAL PA. MVFR/IFR CONDITIONS WILL PREDOMINATE DURING MOST OF THE TAF PERIOD...BOTH DUE TO LOW STRATUS AND MIST/DRIZZLE ACROSS THE REGION. FOR THE MOST PART WINDS WILL BE LIGHT AND VARIABLE EARLY ON...BECOMING EAST AND SOUTHEAST AS THE FRONT GETS CLOSER. THE EASTERN PART OF THE WARM FRONT WAS NOT WELL DEFINED BUT AROUND 06Z APPEARED TO EXTEND FROM KROC TO KBGM TOWARD THE DELAWARE WATER GAP. IT IS EXPECTED TO SLIDE EAST INTO THE REGION AND SLOWLY LIFT NORTHWARD. IFR/MVFR CIGS AND VISBY WILL PROBABLY BE SLOW TO IMPROVE AND PERSIST INTO THE EARLY AFTERNOON. CURRENT RADAR TRENDS SUGGEST THAT MOST OF THE CONVECTION DURING THE PREDAWN HOURS WILL OCCUR NORTH OF THE HUDSON VALLEY. HOWEVER WE HAVE INCLUDED A BRIEF PERIOD OF SHOWERS WITH A CB CLOUD GROUP AS THERE WAS A SHORT LINE EXTENDING SOUTHWARD FROM THE MAIN AREA OF CONVECTION WHICH COULD AFFECT THE REGION. ONCE THIS MOVES PAST WE ARE LOOKING FOR A RETURN TO DRIZZLE...MIST...AND LOW STRATUS TYPICAL OF A WARM AND VERY MOIST AIR MASS. AS THE COLD FRONT APPROACHES THIS AFTERNOON...EXPECT SOME IMPROVEMENT...PERHAPS TO VFR...AS MIST AND DRIZZLE MIX OUT. WE DO HAVE A CB CLOUD GROUP SINCE SOME CONVECTION MAY OCCUR AS THE FRONT PASSES THROUGH...WITH GUSTY SW WINDS. FINALLY ONCE THE FRONT MOVES THROUGH...CONDITIONS SHOULD IMPROVE ESPECIALLY TO THE SOUTH...WITH WINDS VEERING AROUND TO MORE OF A WESTERLY DIRECTION...WITH SOME CIRRUS SOUTH AND TYPICAL POST FRONTAL/LAKE ENHANCED STRATOCU FARTHER NORTH. OUTLOOK... TONIGHT...MOSTLY VFR...A FEW -SHRAS POSSIBLE DURING EVENING. THU...VFR...WINDY. THU NIGHT-FRI...VFR...NO SIG WX. FRI NGT- SAT...CHC MVFR/IFR -RA BR. SAT NIGHT- SUN...VFR...ISOLD- SCT -SHRAS. && .FIRE WEATHER... A WARM FRONT WILL LIFT NORTHWARD ACROSS THE REGION THIS MORNING AND BRING A THREAT OF RAIN...ESPECIALLY TO THE ADIRONDACKS AS AN AREA OF SHOWERS AND THUNDERSTORMS ADVANCES FROM THE AREA EAST OF LAKE ONTARIO. CURRENTLY IT LOOKS LIKE MOST OF THE ACTIVITY WILL MISS MOST OF THE MOHAWK VALLEY...CATSKILLS... AND THE HUDSON VALLEY. SOME MORE SHOWERS AND THUNDERSTORMS MAY OCCUR LATER IN THE DAY EITHER IN THE WARM SECTOR OR WITH THE PASSAGE OF THE COLD FRONT. WET FLAG CONDITIONS MAY BE EXPECTED NORTH OF THE MOHAWK VALLEY...BUT SOUTH OF THERE RAINFALL MAY NOT AMOUNT TO ENOUGH. AS THE STORM MOVES NORTH AND EAST AWAY FROM THE REGION LATE TONIGHT...COLDER AND WINDY WEATHER WILL FOLLOW. WINDS TONIGHT WILL GENERALLY BE FROM A NORTHEASTERLY DIRECTION 4 TO 8 MPH...BECOMING SOUTHEAST AROUND 10 TO 15 MPH ON LATER IN THE DAY TODAY WITH HIGHER GUSTS ACROSS NORTH/SOUTH ORIENTED RIDGES. WINDS WILL ABRUPTLY SHIFT TO THE WEST-NORTHWEST THIS EVENING BEHIND THE COLD FRONT AND INCREASE TO 10 TO 20 MPH TONIGHT. RELATIVE HUMIDITY VALUES WILL BE BETWEEN 85 AND 100 PERCENT AROUND DAYBREAK TODAY...THEN DROP TO AROUND 60 TO 70 PERCENT THIS AFTERNOON. RH VALUES WILL INCREASE TO BETWEEN 90 AND 100 PERCENT TONIGHT...THEN DIMINISH TO BETWEEN 25 AND 50 PERCENT DURING THE DAY THURSDAY AS COOLER AND DRIER AIR MOVES IN. && .HYDROLOGY... FLOODING CONTINUES ALONG THE SCHROON RIVER BETWEEN SCHROON LAKE AND THE HUDSON RIVER. A LARGE AMOUNT OF STORAGE IN BRANT AND SCHROON LAKES RESULTS IN THIS RIVER RESPONDING MORE SLOWLY THAN MOST OF THE REST OF THE RIVERS IN THE REGION. BUT ONCE IT IS ABOVE FLOOD IT TAKES A LONG TIME TO GO BACK DOWN. CONTINUED RAINFALL FROM THE STORMS MOVING INTO THE REGION THIS MORNING WILL KEEP THE RIVER ABOVE FLOOD...AND PERHAPS EVEN CAUSE IT TO GO A FEW INCHES HIGHER. NO OTHER RIVERS ARE ABOVE FLOOD AT THIS TIME. HOWEVER HEAVY RAIN FROM THE THUNDERSTORMS MOVING INTO THE REGION COULD RESULT IN SOME RIVERS ACROSS THE ADIRONDACKS GETTING CLOSE TO...OR OVER FLOOD LATER TODAY. RIVERS THAT BEAR WATCHING INCLUDE THE MOOSE IN NORTHERN HERKIMER COUNTY...THE SACANDAGA RIVER ABOVE THE GREAT SACANDAGA LAKE IN HAMILTON COUNTY...AND THE EAST AND WEST CANADA WHICH FLOW OUT OF THE SOUTHERN ADIRONDACKS INTO THE MOHAWK RIVER. ANOTHER AREA OF CONCERN IS THE HEADWATERS OF THE MOHAWK RIVER FROM LAKE DELTA EAST TO HERKIMER INCLUDING UTICA...SINCE THE STORMS ARE OCCURRING ON THE TUG HILL UPSTREAM OF LAKE DELTA. LAKE DELTA IS CURRENTLY FULL AND SPILLING OVER. THE HOUSATONIC RIVER IS FAIRLY HIGH BUT IT IS RECEDING AND AT THIS TIME IT LOOKS LIKE THE STORM ACTIVITY THIS MORNING WILL BE WELL TO THE NORTH. AS THE COLD FRONT PASSES THROUGH THE REGION LATER TODAY...IT WILL BRING SOME RAIN TO THE HOUSATONIC VALLEY...BUT NOT ENOUGH TO BRING THE HOUSATONIC BACK OVER FLOOD. THERE WILL BE A BRIEF DRY SPELL THURSDAY...BEFORE A SECOND STORM TAKES A SIMILAR PATH FRIDAY NIGHT AND SATURDAY. AGAIN...THERE IS POTENTIAL FOR AT LEAST MODERATE RAIN FROM...AND WITH RIVERS ALREADY SWOLLEN FROM THE STORM WEDNESDAY AND WEDNESDAY NIGHT. FLOODING ON THE SCHROON RIVER COULD BE PROLONGED AND OTHER RIVERS WILL RISE. SINCE THIS SECOND STORM IS SEVERAL DAYS AWAY...A LOT COULD CHANGE BETWEEN NOW AND THEN...AND A CHANGE IN THE TRACK OF THIS STORM COULD RESULT IN MUCH LESS RAINFALL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...RCK/WASULA SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...RCK FIRE WEATHER...RCK HYDROLOGY...RCK
Hazardous weather outlook, Apr 20, 4:37 AM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 437 AM EDT WED APR 20 2011 NYZ032-033-038>040-042-043-082-211100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-NORTHERN WASHINGTON-NORTHERN FULTON- 437 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS AND THE UPPER MOHAWK VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. AN AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE ADIRONDACKS AND THE WESTERN MOHAWK VALLEY DURING THE EARLY MORNING HOURS. THESE STORMS WERE MOVING EAST NORTHEAST AROUND 40 MPH. THEY ARE NOT EXPECTED TO BE SEVERE BUT ARE LIKELY TO CONTAIN GUSTY WINDS AND HEAVY RAINFALL. THERE IS A CHANCE FOR SOME MORE THUNDERSTORMS WITH THE PASSAGE OF A COLD FRONT LATE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THESE THUNDERSTORMS MAY ALSO CONTAIN GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ041-047>054-058>061-063>066-083-084- VTZ013>015-211100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 437 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AND EAST CENTRAL NEW YORK EXCEPT FOR THE ADIRONDACKS AND THE UPPER MOHAWK VALLEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL OCCUR ACROSS THE MOHAWK VALLEY...CAPITAL DISTRICT...THE LAKE GEORGE REGION...AND SOUTHERN VERMONT DURING THE EARLY MORNING HOURS. THESE THUNDER STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY CONTAIN GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. THERE IS A CHANCE FOR THUNDERSTORMS WITH THE PASSAGE OF A COLD LATE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THESE THUNDERSTORMS MAY ALSO CONTAIN GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 5:05 AM EDT | Flood Watch | ALY | Fulton, Hamilton, Herkimer, Warren, Washington | 11 hr |
| Apr 20, 7:49 AM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Apr 20, 8:13 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Schoharie | 32 min |
| Apr 20, 8:43 AM EDT | Special Weather Statement | ALY | Albany, Greene, Montgomery, Saratoga, Schenectady, Schoharie and 2 more | 32 min |
| Apr 20, 9:16 AM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Apr 20, 4:45 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 45 min |
| Apr 20, 5:51 PM EDT | Special Weather Statement | ALY | Montgomery, Schenectady | 39 min |
| Apr 20, 6:49 PM EDT | Special Weather Statement | ALY | Schoharie | 41 min |
| Apr 20, 7:28 PM EDT | Special Weather Statement | ALY | Schenectady, Schoharie | 47 min |
| Apr 20, 9:40 AM EDT | Special Weather Statement | ALY | Windham | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.